# SDR DHL9872411C

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING LOWER TRAILING EDGE COVE PANEL I/B SUPPORT ANGLE CRACKED AT ATTACH  BOLTS.  REPLACED LEFT WING ATTACH BRACKET PER SRM 51-30-2.  N/R 1121.
